# SDR SWIA200820796

- Difficulty date: December 30, 2008
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 31,066 hours, 45,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5433 - FLT 5433 - FORWARD MOST OVERHEAD EMERGENCY LIGHT INOP.  REPLACED FUSE.
